# SDR REXA2021082400603

- Difficulty date: August 8, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: E/E Bay Door Frm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND STRUCTURE, INTERCOSTAL CORRODED AT STGR 27L AND BETWEEN FS349 AND FS364 - "REMOVED & REPLACED AVI BAY DOOR SURROUND INTERCOSTAL AT STR 27 BETWEEN FS 349-364 IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. RESTORED FINISH IAW SRM 51-21-11-001-001-A01. REMOVED & REINSTALLED PROXIMITY SENSOR PX41 IAW CRJ900 AMM 52-70-08-000/400-801-A01. PERFORMED OPS CHECK IAW AMM 52-42-00-710-801(A01) OPS CHECK GOOD. WVAC EMP # 56399"
